# SDR CA150302003

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,471 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227291300
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN MOVING THE ACFT, IT WAS FOUND THAT THE LT RUDDER PEDAL WAS SEIZED TO THE SHAFT.  THERE WAS A SMALL CRACK RUNNING ON THE SHAFT AREA OF THE PEDAL.  THERE WAS ALSO A LOT OF CORROSION POSSIBLY CAUSED BY SALT COMING OFF THE BOOTS OF THE PILOT.  THE PEDAL WAS REMOVED & A NEW ONE INSTALLED.
